# SDR HNAA2025012700072

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 45,014 hours, 42,133 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL ENGINE 1 OIL PRESSURE WENT TO 170 PSI. E-1 HAD BEEN OPERATING AT LEAST 20 MINUTES AT THE TIME. DURATION AND TEMP UNKNOWN. (NOTHING ON CMC)   C/W RR FIM 79-37-00-810-805 STEPS 1 THRU 7, 20. OIL PRESSURE & TEMP REMAINED IN REGION A. PEAK OIL  PRESSURE 136 PSI @ TEMP 48C AT THRUST SET. OPS CK GOOD. A/C OK FOR SERVICE.
